Alert archive / Georgia / River Flood Warnings in 2012

River Flood Warning 1, NWS Jacksonville, FL

March 10, 2012Brantley County, Georgia

NWS Jacksonville, FL issued this river flood warning at Mar 10, 2012, 6:54 AM EST for Brantley County, Georgia. It took effect at Mar 10, 2012, 7:00 AM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Mar 10, 2012, 6:54 AM EST (11:54 UTC)
In effect from
Mar 10, 2012, 7:00 AM EST
Expired
Mar 15, 2012, 2:00 AM EDT
In force
5 days
Issued by
NWS Jacksonville, FL
Flood severity
Minor

County Brantley County, GA

The radar

The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Satilla River at Atkinson (ATKG1). The gauge peaked at 13.56 ft at Mar 12, 2012, 6:00 AM EDT.

actionminormoderate10152003/1003/1103/1203/1303/1403/1503/16
Action stage
11 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02228000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS42 KJAX 101154
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 AM EST SAT MAR 10 2012

...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY
...MINOR FLOODING IS FORECAST...

 .RECENT HEAVY RAINFALL BRINGING THE SATILLA RIVER AT ATKINSON
 TO FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-111154-
/O.NEW.KJAX.FL.W.0001.120310T1200Z-120314T0900Z/
/ATKG1.1.ER.120310T1200Z.120311T1200Z.120314T0300Z.NO/
654 AM EST SAT MAR 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SATILLA RIVER AT ATKINSON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM SATURDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 13.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    

SATILLA
  ATKINSON    13.0  12.8 SAT 06 AM   13.4   13.4   13.2   12.8      



$$
6 follow-up statements
015 
WGUS82 KJAX 110103
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EST SAT MAR 10 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-120103-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-120314T1200Z/
/ATKG1.1.ER.120310T1607Z.120311T1800Z.120314T0600Z.NO/
803 PM EST SAT MAR 10 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
  CONTINUES FOR
  THE SATILLA RIVER AT ATKINSON.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

SATILLA
  ATKINSON    13.0  13.2 SAT 08 PM   13.4   13.5   13.2   12.9   12.5



$$
620 
WGUS82 KJAX 111346
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 AM EDT SUN MAR 11 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-121346-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-120314T0600Z/
/ATKG1.1.ER.120310T1607Z.120311T1800Z.120314T0000Z.NO/
946 AM EDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE SATILLA RIVER AT ATKINSON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

SATILLA
  ATKINSON    13.0  13.4 SUN 09 AM   13.5   13.2   12.8   12.3   11.6



$$
832 
WGUS82 KJAX 121402
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EDT MON MAR 12 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-131402-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-120314T1800Z/
/ATKG1.1.ER.120310T1607Z.120312T1245Z.120314T1200Z.NO/
1002 AM EDT MON MAR 12 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE SATILLA RIVER AT ATKINSON.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

SATILLA
  ATKINSON    13.0  13.6 MON 10 AM   13.3   13.0   12.4   11.7   11.0



$$
506 
WGUS82 KJAX 121406
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1006 AM EDT MON MAR 12 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-131406-
/O.CON.KJAX.FL.W.0001.000000T0000Z-120314T1800Z/
/ATKG1.1.ER.120310T1607Z.120312T1245Z.120314T1200Z.NO/
1006 AM EDT MON MAR 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE SATILLA RIVER AT ATKINSON.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

SATILLA
  ATKINSON    13.0  13.6 MON 10 AM   13.3   13.0   12.4   11.7   11.0



$$
565 
WGUS82 KJAX 131310
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EDT TUE MAR 13 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-141310-
/O.CON.KJAX.FL.W.0001.000000T0000Z-120314T1800Z/
/ATKG1.1.ER.120310T1607Z.120312T1245Z.120314T1200Z.NO/
910 AM EDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE SATILLA RIVER AT ATKINSON.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

SATILLA
  ATKINSON    13.0  13.5 TUE 09 AM   13.0   12.5   11.8   11.0   10.1



$$
284 
WGUS82 KJAX 141228
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 AM EDT WED MAR 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  SATILLA RIVER AT ATKINSON AFFECTING BRANTLEY COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC025-150600-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-120315T0600Z/
/ATKG1.1.ER.120310T1607Z.120312T1245Z.120315T0000Z.NO/
828 AM EDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR THE SATILLA RIVER AT ATKINSON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 13.0 FEET...WARNER LANDING...LOUIS LANDING AND SECONDARY
  ROADS AROUND KOA CAMPGROUNDS BEGIN TO FLOOD.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SATILLA
  ATKINSON    13.0  13.2 WED 08 AM   12.7   12.0   11.2   10.4    9.6



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 4:12 AM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 10, 4:12 AM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 AM EST SAT MAR 10 2012

.SHORT TERM...TODAY-MON.

TODAY...GRADIENT BETWEEN STRONG HIGH PRESSURE BUILDING NORTH OF THE
AREA AND COASTAL TROUGH WILL PRODUCE A STRONG NE FLOW ACROSS THE
AREA TODAY. MOIST NE AND CONVERGING FLOW...TRAPPED UNDER 800 MB
INVERSION...WILL PRODUCE CONSIDERABLE CLOUDINESS ESPECIALLY ACROSS
NE FL ALONG WITH ISOLATED MOSTLY LIGHT SHOWERS NEAR THE COAST. BEST
RAIN CHANCES (30%) WILL BE ALONG THE IMMEDIATE COAST THIS MORNING
AND ACROSS THE FAR SE ZONES THIS AFTERNOON WHERE BEST CONVERGENCE
WILL BE. SKIES BECOMING PARTLY CLOUDY ACROSS SE GA THIS AFTERNOON
AS DRIER AIR MOVES INTO THAT REGION. USED A BLEND OF THE GFS AND NAM
AND WENT WITH MAX TEMPS IN THE MID TO UPPER 60S ACROSS SE GA...A
SHADE UNDER 70 ACROSS THE EXTREME NE FL COAST...AND 70S ELSEWHERE.
THE STRONG NE FLOW WILL MAKE TEMPS FEEL EVEN COOLER ALONG THE COAST.

TONIGHT THROUGH SUNDAY...SFC HIGH PRES OVER ERN NC WILL SLOWLY
SHIFT EWD WHILE UPPER RIDGING REMAINS IN PLACE OVER THE FORECAST
AREA. ONSHORE FLOW WILL CONTINUE AND GRADUALLY VEER WITH DEWPOINTS
AND MEAN TEMPS ON A SLOW INCREASING TREND. A RELATIVELY MOIST
LAYER UP TO ABOUT 6-8 KFT AND LLVL CONVERGENCE WILL HELP SUPPORT
AN ISOLD SHOWER CHANCE LATE TONIGHT ACROSS THE SE ZONES. THEN ON
SUNDAY...DAYTIME HEATING AND SFC CONVERGENCE WILL HELP GENERATE
ISOLD SHOWER OR TWO OVER NE FL AND THE COASTAL WATERS. BREEZY TO
WINDY CONDS ARE EXPECTED ON SUNDAY...WITH THE HIGHEST WINDS
EXPECTED ALONG THE COASTAL COUNTIES WHERE SUSTAINED 20 MPH IS
LIKELY AT TIMES. SKIES EXPECTED TO BE PARTLY TO MOSTLY CLOUDY WITH
LOW TO MID CLOUDS. SUN NIGHT AND MONDAY...MID AND UPPER LEVEL RIDGE
STILL IN CONTROL OVER THE LOCAL AREA BUT BEGINS TO MOVE EWD. VEERED
FLOW AND PLENTY OF LLVL MOISTURE WILL MAINTAIN GENERALLY PARTLY
CLOUDY SKIES FOR THE AREA AND WILL KEEP POPS AOB 15% FOR NOW. PATCHY
FOG POSSIBLE EARLY MON MORNING OVER INLAND SE GA BUT LOOKS ISOLD
ENOUGH TO KEEP OUT OF FCST ATTM. A WEAKENING SHORTWAVE TROUGH IS
EXPECTED TO PUSH INTO THE AREA MON NIGHT WHICH COULD PRODUCE ISOLD
SHOWERS OVER INLAND SE GA AND WILL MAINTAIN 15-20% CHANCES IN THE
FCST FOR NOW.

.LONG TERM...TUE-FRI.
NOT MUCH CHANGE IN THINKING WITH THE PREVAILING PATTERN AS SFC HIGH
PRES INFLUENCES THE AREA WITH A RIDGE AXIS DRIFTING SWD INTO THE
FORECAST AREA TUE-WED. THE REMNANTS OF A SHORTWAVE TROUGH PASSING
OVER THE AREA AND TAIL END OF A WEAK FRONT TUE AND WED EXPECTED TO
HAVE SOME SUPPORT FOR ISOLD SHRA OR EVEN A THUNDERSTORM OVER INLAND
SE GA ZONES THOUGH CONFIDENCE NOT VERY HIGH ON THIS SCENARIO.
OTHERWISE...LLVL FLOW REMAINS SE TO E WITH LITTLE IN THE WAY OF ANY
PRECIP EXPECTED ATTM. TEMPS ARE EXPECTED TO REMAIN ABOVE NORMAL
DURING THE PERIOD.

&&

.AVIATION...MAIN CONCERNS TODAY WILL BE WIND AND CIGS. NE WINDS WILL
CONTINUE TO INCREASE AND HAVE SUSTAINED 12 TO 15 KNOTS WITH GUSTS TO
20 TO 25 KNOTS AT ALL TERMINALS AFT 10Z. THE MOIST NE FLOW WILL
CONTINUE TO BRING IN MVFR CIGS TO THE NE FL TERMINALS THROUGHOUT THE
DAY. MAY HAVE OCNL IFR CIGS THERE WITH SPRINKLES EARLY THIS MORNING.
FOR SSI...HAVE PREVAILING MVFR CIGS GRADUALLY IMPROVING TO VFR WITH
CIGS AROUND 4000 FT AT 15Z.

&&

.MARINE...

BREEZY NELY WINDS WILL CONT TONIGHT AND SLOWLY DECREASE ON SUN BUT
SEAS WILL REMAIN SOLIDLY IN SCA CRITERIA. LLVL FLOW BECOMES MORE ELY
SUN NIGHT THEN E TO SE MON WITH A GRADUAL SUBSIDING OF SEAS TO ABOUT
4-7 FT. BY TUE AND WED...SFC RIDGE CLOSE TO THE MARINE AREA WILL
CONT THE DECREASED TREND IN WINDS AND SEAS AND THUS REMAINING BELOW
ADVISORY CRITERIA.

RIP CURRENTS: ELEVATED SURF AND INCREASED RIP CURRENT EXPECTED
TODAY THROUGH SUNDAY AND WILL POST HIGH RIP CURRENT RISK FOR THIS
PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  49  73  54 /   0  10  20  10
SSI  64  54  68  58 /  10  10  10  10
JAX  69  54  73  57 /  20  10  20  10
SGJ  69  62  72  60 /  30  20  20  10
GNV  74  58  76  56 /  20  10  20  10
OCF  77  61  78  58 /  20  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 11 PM EST THIS EVENING FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

GA...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     LAKE WIND ADVISORY UNTIL 11 PM EST THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHASHY/PETERSON
Hazardous weather outlook, Mar 10, 4:30 AM EST, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EST SAT MAR 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
430 AM EST SAT MAR 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...LAKE WIND ADVISORY FOR COASTAL COUNTIES...

...HIGH RISK OF RIP CURRENTS AT THE BEACHES...

...SMALL CRAFT ADVISORY FOR ALL THE COASTAL WATERS...

.DAY ONE...TODAY AND TONIGHT...

A LONG FETCH OF STRONG NORTHEAST WINDS WILL PROMOTE A HIGH RISK
OF RIP CURRENTS AND BREAKERS OF 4 TO 6 FEET AT THE BEACHES.
REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST
FOR MORE DETAILS.

NORTHEAST WINDS WILL INCREASE BEHIND A COLD FRONT WITH WINDY
CONDITIONS ALONG THE COAST. A LAKE WIND ADVISORY CONTINUES IN
EFFECT FOR THE COASTAL COUNTIES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A CONTINUATION OF A HIGH RISK OF RIP CURRENTS...ROUGH SURF...AND
WINDY CONDITIONS ARE EXPECTED AT THE BEACHES FOR SUNDAY. SMALL CRAFT
ADVISORIES ARE IN EFFECT. AN ELEVATED RIP CURRENT RISK WILL LIKELY
CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:04 AM ESTRip Current StatementJAXCamden, Glynn39 hr

Nearby

River Flood Warnings in Georgia, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.